# SDR YENA2022031500195

- Difficulty date: January 31, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 75,705 hours, 27,693 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION L WING UPPER SURFACE WSTA 6699 10 IN AFT OF MID STRINGER; C/W FAS EA 21086 REV IR P1-P15 ACCOMPLISHED REPAIR AT L WING TOP SKIN PNL 2 UPPER SURFACE BETWEEN RIBS 11-13 AND STRINGER 11-16 IAW FAS EA 21086REV IR  CLASSIFICATION MAJOR CAT C REPAIR POST REPAIR LIFE LIMITATION 9000FC/15000FH/36 MONTHS WHICHEVER OCCURS FIRST FROM 27693 FC / 75705 FH / JAN 2022 RDAF 80990646/035/2021 ISSUE A  ALL WORK ACCOMPLISHED ON FAS WO N520JB-02-01 NR 00134 THIS ENTRY FOR SDR REPORTING ONLY
